# SDR 9608535514

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514US
- Make and model: Boeing 757251
- Aircraft serial: 23202
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB, THE NR 2 ENGINE EXPERIENCED A VIBRATION AND A COMPRESSOR STALL, THE ENGINE WAS SHUTDOWN.  THE AIRCRAFT RETURNED TO LAS AND LANDED WITHOUT FURTHER INCIDENT.  THE NR 2 ENGINE WAS BORESCOPE INSPECTED AND FOUND TO HAVE DAMAGE TO THE 6TH THROUGH 10TH STAGES OF THE HPC AND FOD DAMAGE TO THE HPT AND LPT.  NR 2 ENGINE CHANGE TO BE ACCOMPLISHED.
